Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Differential Equation Δu + k2u = 0

Maxime Bôcher
American Journal of Mathematics
Vol. 15, No. 1 (Jan., 1893), pp. 78-83
DOI: 10.2307/2369559
Stable URL: http://www.jstor.org/stable/2369559
Page Count: 6
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 9 references.

[Footnotes]
  • *
    Ueber die Integration der partiellen Differentialgleichung: - + - +k2U =O.") Mathema- tische Annalen, Vol. I
  • " Ueber die partielle Differentialgleichung Δu + k2u = 0. " Teubner, Leipzig, 1891
  • *
    Pockels, p. 189
  • Pockels, p. 222
  • *
    Pockels, p. 218
  • equation 66, Pockels, p. 217
  • *
    Pookels, pp. 326-335
  • This reference contains 2 citations:
    • G6ttinger Nachrichten for March, 1890
    • "Ueber die Reihenentwickelungen der Potentialtheorie," Gottingen, 1891
  • Pockels, p. 106